Proceedings of the Japan Academy, Series A, Mathematical Sciences

Rational maps to varieties of hyperbolic type

Ryuji Tsushima

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 3 (1979), 95-100.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517397

Digital Object Identifier
doi:10.3792/pjaa.55.95

Mathematical Reviews number (MathSciNet)
MR531452

Zentralblatt MATH identifier
0443.14006

Subjects
Primary: 14E05: Rational and birational maps
Secondary: 32H99: None of the above, but in this section

Citation

Tsushima, Ryuji. Rational maps to varieties of hyperbolic type. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 3, 95--100. doi:10.3792/pjaa.55.95. https://projecteuclid.org/euclid.pja/1195517397


Export citation

References

  • [1] Baily, W. L., Jr., and Borel, A.: Compactification of arithmetic quotients of bounded symmetric domains. Ann. of Math., 84, 442-528 (1966).
  • [2] Deligne, P.: Theorie de Hodge. II. Publ. Math. IHES, 40, 5-58 (1973).
  • [3] Iitaka, S.: On D-dimension of algebraic varieties. J. Math. Soc. Japan, 23, 356-373 (1971).
  • [4] Iitaka, S.: On logarithmic Kodaira dimension of algebraic varieties. Complex Analysis and Algebraic Geometry, Iwanami, Tokyo, 175-189 (1977).
  • [5] Kobayashi, S.: Hyperbolic Manifolds and Holomorphic Mappings. Marsel Dekker, New York (1970).
  • [6] Kobayashi, S., and Ochiai, T.: Meromorphic mappings onto complex spaces of general type. Invent. Math., 31, 7-16 (1975).
  • [7] Matsumura, H.: Commutative Algebra. Benjamin, New York-Amsterdam (1970).
  • [8] Sakai, F.: Kodaira dimensions of complements of divisors. Complex Analysis and Algebraic Geometry, Iwanami, Tokyo, 239-257 (1977).
  • [9] Tsushima, R.: Hyperbolicity of quotients of bounded symmetric domains. Proc. Int. Symp. Algebraic Geometry, Kyoto, 1977, Kinokuniya, Tokyo, 687-691 (1978).
  • [10] Ueno, K.: Classification theory of algebraic varieties and compact complex spaces. Lecture Notes in Math, vol. 439, Springer, Berlin-Heidelberg-New York (1975).